# SDR FDEA201006051835

- Difficulty date: June 5, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 35,171 hours, 29,536 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A5397071020100
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM TO FRAME FITTING HAS LEVEL 1 CORROSION IN AND AROUND (3EA) UPPER FASTENER HOLES DIRECTLY UNDER OTBD ROLLER TRAY APPROX 5 SQ IN. R & R FITTING IAW SRM 51-40-21, P22.
